# SDR YENA201511165576

- Difficulty date: November 16, 2015
- Submitted: November 20, 2015
- Operation: Air carrier
- Aircraft: N658JB
- Make and model: Airbus A320-232
- Aircraft serial: 1825
- Aircraft time: 34,902 hours, 11,928 cycles
- Engine: Iae V2527A5
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERTED, OIL QTY WAS NORMAL AT TAKEOFF , ABOUT 2 PLUS INTO FLIGHT, OIL QTY BEGAN TO STEADILY DECREASE AND CONTINUED UNTIL IT READ ZERO, NO OTHER INDICATIONS PRESSURE AND TEMP WERE NORMAL.
